Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type nonlinearity

Slim Ibrahim, Mohamed Majdoub, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove the existence and uniqueness of global solutions for a Cauchy problem associated to a semilinear Klein-Gordon equation in two space dimensions. Our result is based on an interpolation estimate with a sharp constant obtained by a standard variational method.

Original languageEnglish (US)
Pages (from-to)1639-1658
Number of pages20
JournalCommunications on Pure and Applied Mathematics
Volume59
Issue number11
DOIs
StatePublished - Nov 2006

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type nonlinearity'. Together they form a unique fingerprint.

Cite this